Pulmonary lipiodol embolism after transcatheter arterial chemoembolization for hepatocellular carcinoma: a case report and literature review.

By: Thummaporn NaorungrojContributor(s): Theerawat Naksanguan | Yingyong ChinthammitrMaterial type: Continuing resourceContinuing resourceLanguage: English Summary language: English, Thai Analytics: Show analyticsPublisher: 2556 [2013]ISSN: 0125-2208Other title: ภาวะสารประกอบไขมันอุดตันหลอดเลือดแดงในปอดภายหลังการฉีดยาเคมีอุดตันหลอดเลือดแดงที่เลี้ยงมะเร็งตับ: รายงานผู้ป่วยหนึ่งราย และบททบทวน In: จดหมายเหตุทางแพทย์ 96, ฉบับพิเศษ 2 (ก.พ. 2556) s270-s275 :ภาพประกอบ. In: Journal of the Medical Association of Thailand 96, Sppl.2 (Feb. 2013) s270-s275 :illus.
    Average rating: 0.0 (0 votes)
Holdings: Nongyao Chaiseri Library

บทความภาษาอังกฤษ; บทคัดย่อภาษาอังกฤษและภาษาไทย.

Thammasat University Libraries
2 Prachan Road, Phranakorn, Bangkok 10200
Tel. 0-2986-9612 ext. 1305